# SDR ASAA2019011027955

- Difficulty date: January 10, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,091 hours, 11,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RT TRANSITION PANEL HAS CORROSION IN 17 AREAS FROM STA 727D-727F. GROUNDED - YES. REMOVED DAMAGED SECTION OF TRANSITION PANEL FROM STA 727D - 727F IAW SRM 53-00-53, REMOVED CORROSION FROM DAMAGED SECTION OF TRANSITION PANEL IAW SRM 51-10-02, ORIG. MAT THICKNESS IS .040 IAW SRM 53-60-53,MAT REMAINING IS .010. LOSS OF MAT. IS .030, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. INSTALLED NEW SECTIONAL OF TRANSITION PANEL REPAIR IAW SRM 53-00-53 AT STA 727D TO 727 F.
